# SDR USAA2012042300008

- Difficulty date: April 22, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 65,674 hours, 47,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Faulty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXTERIOR EGRESS LIGHT INOPERATIVE AT AFT RIGHT GALLEY SERVICE DOOR.  MAINTENANCE REMOVED AND REPLACED THE REFLECTOR AND SOCKET ASSEMBLY IAW CMM 33-50-27.  OPS CHECK GOOD.
